Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 145

All articles in this issue are freely accessible.

Manifolds of negative curvature
R. L. Bishop and B. O’Neill.
Trans. Amer. Math. Soc. 145 (1969), 1-49
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0251664
Upcrossing probabilities for stationary Gaussian processes
James Pickands.
Trans. Amer. Math. Soc. 145 (1969), 51-73
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0250367
Asymptotic properties of the maximum in a stationary Gaussian process.
James Pickands.
Trans. Amer. Math. Soc. 145 (1969), 75-86
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0250368
Taming embeddings of certain polyhedra in codimension three
T. B. Rushing.
Trans. Amer. Math. Soc. 145 (1969), 87-103
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0250316
Stacks, costacks and axiomatic homology
Yuh-ching Chen.
Trans. Amer. Math. Soc. 145 (1969), 105-116
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0250297
Anosov diffeomorphisms on tori
John Franks.
Trans. Amer. Math. Soc. 145 (1969), 117-124
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0253352
Multiplier rings and primitive ideals
John Dauns.
Trans. Amer. Math. Soc. 145 (1969), 125-158
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0257151
On the existence of normal subgroups containing their centralizer
Ulrich Schoenwaelder.
Trans. Amer. Math. Soc. 145 (1969), 159-169
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0249515
Asymptotic behavior of products $C^{p}=C+\cdots+C$ in locally compact abelian groups
W. R. Emerson and F. P. Greenleaf.
Trans. Amer. Math. Soc. 145 (1969), 171-204
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0249535
A generalization of the classical partition theorems
George E. Andrews.
Trans. Amer. Math. Soc. 145 (1969), 205-221
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0250995
A class of translation planes and a conjecture of D. R. Hughes
F. W. Wilke.
Trans. Amer. Math. Soc. 145 (1969), 223-232
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0250187
On extending semigroups of contractions
James A. Deddens.
Trans. Amer. Math. Soc. 145 (1969), 233-239
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0251583
Decomposition theories for modules
Joe W. Fisher.
Trans. Amer. Math. Soc. 145 (1969), 241-269
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0252436
Applications of Radon-Nikodým theorems to martingale convergence
J. J. Uhl.
Trans. Amer. Math. Soc. 145 (1969), 271-285
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0251756
Covering theorems with applications to some questions on normal orders.
W. R. Emerson.
Trans. Amer. Math. Soc. 145 (1969), 287-307
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0260689
Certain cohomology rings of finite and formal group schemes
Gustave Efroymson.
Trans. Amer. Math. Soc. 145 (1969), 309-322
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0258843
A class of convex bodies
Ethan D. Bolker.
Trans. Amer. Math. Soc. 145 (1969), 323-345
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0256265
Phragmèn-Lindelöf theorems for elliptic equations in the plane
J. K. Oddson.
Trans. Amer. Math. Soc. 145 (1969), 347-356
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0249822
On free exterior powers
Harley Flanders.
Trans. Amer. Math. Soc. 145 (1969), 357-367
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0249417
An equivalence for the embeddings of cells in a $3$-manifold
R. J. Daverman and W. T. Eaton.
Trans. Amer. Math. Soc. 145 (1969), 369-381
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0250280
Lie isomorphisms of derived rings of simple rings
Richard A. Howland.
Trans. Amer. Math. Soc. 145 (1969), 383-396
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0252441
Some spectral sequences associated with fibrations
Eldon Dyer and Daniel S. Kahn.
Trans. Amer. Math. Soc. 145 (1969), 397-437
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0254840
On the differentiability of arbitrary real-valued set functions. I.
Harvel Wright and W. S. Snyder.
Trans. Amer. Math. Soc. 145 (1969), 439-454
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0251185
Free modules over free algebras and free group algebras: The Schreier technique
Jacques Lewin.
Trans. Amer. Math. Soc. 145 (1969), 455-465
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0249461
General Wiener-Hopf operators
Allen Devinatz and Marvin Shinbrot.
Trans. Amer. Math. Soc. 145 (1969), 467-494
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0251573
Maximal theorems for some orthogonal series. I
John E. Gilbert.
Trans. Amer. Math. Soc. 145 (1969), 495-515
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0252941
Ambient surgery and tangential homotopy quaternionic projective spaces.
Douglas N. Hertz.
Trans. Amer. Math. Soc. 145 (1969), 517-545
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0250320
American Mathematical Society